| Model Number |
6173 |
| Medical Device Problem Codes |
Use of Device Problem (1670); Malposition of Device (2616)
| Health Effect - Clinical Code |
Movement Disorder (4412)
| Date of Event |
07/09/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that patients lead was improperly placed.As a result, surgical intervention was undertaken on (b)(6) 2025 wherein lead was explanted to address the issue.
Additional Manufacturer Narrative
Date of event is estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Additional Manufacturer Narrative
Correction h6- medical device problem code- should be 2616 - malposition of device rather than 1670 - use of device problem.